# SDR COMA0260109

- Difficulty date: February 18, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 14,746 hours, 13,713 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 6080 CONFIG TRIM, CONFIG SPOILERON, AND CONFIG AILERON WARNINGS DURING T/O.COULD NOT DUPLICATED - INEROGATED MDC AND FOUND NO FAULT CODES.
